# SDR 97ZZZM943

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 3516505031
- Condition: Worn
- Location: Lt Te Flap
- Part time: 43,503 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD ATTACH BRACKET WORN TO LIMITS.
